Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate-update Jade to Vincent

Posted by JadeKelly on January 1, 2009, at 13:19:28

In reply to Re: Parnate-update Jade to D/R JadeKelly, posted by Vincent_QC on January 1, 2009, at 9:42:37

> Hi Jade!!! Happy New year BTW...I hope familly dinner anr others things like that don't make you a lot tired...like me! lol
>
> > That makes sense because I've been taking it really late (early afternoon) when usually I take it at 8am. The holidays and family, etc.
> > >
>
> Same here...I go to the bad at 4 AM this morning, and have to get up at 8 for my 20mg dose of Parnate...I don't return in my bed, since I always get a little rush of energy after that dosage ...and my familly come over here for the lunch time...so I will be a lot tired!!!
>
> > Is there a XR Parnate?
> >
> > >
>
> Hummm no...I was talking about others AD...Wellbutrin, Effexor, Paxil, Luvox, Cymbalta...they all have now extend release...
>
> They will never invest money in making a MAOI's XR version...Anyway, Nardil and Parnate change in formulation back in 2003 for Nardil and Parnate (I don'T know when) seem to have make them less efficienties drugs...Especially for the Nardil...since a lot of people complain about the loose of the efficacity of the Nardil after that change... I think they remove the hard coated film on them (Nardil and Parnate), and a good amount of the drug don't support the acid (PH) in the stomach...but I don't know really since I Was not involve in Maoi's world before 2003...
>
> > Yeah, me too. I've noticed a small increase in frequency of low BP too. Lots of insomnia also. So maybe by not sticking to a firm dosing schedule, I did this by accident/stupidity-Ha?
> >
> > >
>
> It's seem to fade away for me...since yesterday my highest blood pressure was something like 140/80... This morning it's a little bit high and I get an headache like usual, but it's more relaterd to the fact that I don't sleep a lot. I also have less orthostatic hypotension, or it's more easy to deal with...or I get used of it...I think I was right about the fact that my panic disorder make it more worse when I begin to experience it, especially last sunday night. For my blood pressure, it's the same...I will continue to monitor it, but less often... Parnate is not the first AD to make my blood pressure to rise a little bit...
>
> I remember than Nardil was a lot more bad for hypotension problem, especially for orthostatic hypotension and general hypotension...and it's probably why I was always tired on it...low blood pressure make me tired as hell... A more highg blood pressure like 130/75-80 like the one I normally have now on the Parnate at 40mg/day seem to make me more energic...
>
> >
> > what sucks is being depressed! I'll be back on morning schedule anyway after the weekend for school
> >
> >
>
> Yeah, that's hard to get a good schedule of intake of the pills when it's Chritsmas vacation...with the familly dinners, friends and other partys...that's more hard...Next week, I will probably get more used to the 40mg/day dose and less tired than now...I plan to begin to walk each day, I continue also my CTB with my psychologist, I see my doctor...so I will get a lot of things fix...
>
> But for now, i'm a lot more well than I was sunday and monday... that's the important!!!
>
> For the insomnia, that weird...I know a lot of people find the parnate to cause hyperactivity and find it stimulating... For me, except for the dose of 20mg in the morning, I can return in my bed in the afternoon, after my 10mg/dose if the luch time and fall asleep and do a nap... I don't found it worse the insomnia...Well for me... In fact, with each increase I do, I find it to be more sedative and it remember me more the Nardil effect... I can sleep 4 hours in a row now, it was impossible before...
>
> IF you take a look at the web link CaptainAmerica1967 post on this topic, that's very interresting to see the difference between each MAOI's drugs...
>
> You can also read that from the experience of the doctor, he found also the Parnate to be more sedating than stimulating...
>
> Anyway, I keep the weblink in my favorite shortcut and will bring this to my family doctor...I Want him to be inform that more high dose of Parnate seem to cause less side effects and make people like me (treatments resistant) recover at a more high % than the small 30mg the glasko compagny recommend and what the general psychiatrist doctor also recommend (60mg max in general)...
>
> Anyway, I have to go , familly lunch time soon and nothing is done...We talk more later!
>
> I hope you will have a nice day, even if it's more hard in these time, because of the Christmas holidays... ;-)
>
> Take care of you Jade!!!
>
> Bye!
>
> Vincent ;-)

Hi Vincent!

Its always good to hear from you. It seems I always say oh yeah, I did't think of that. We Parnate uses must share information. I'm glad your high BP is going down, I have to say it was a problem in the beginning, but got BETTER, I haven't had high BP, that I know of, in quite a while. I'm glad your friend was there, I have more info on the nifedipine that suggests taking it much earlier in the BP rise. I'd look into that Vince. Honestly, by 200(systolic) or so I think its too late. Hospital time.But lets find out for sure.

As for family over and holidays, I love that time of year, and miraculously my 10 day "remission" happened during that time and it was great. Lots of energy. So I'm thankful for that. Also, if I was unclear, I do wake up 3-4 times a night but have no trouble falling asleep, and could stay in bed all day. It worries me that I don't/can't get out of bed half the time to go out and do the things you guys do. Maybe its low blood BP? I still frequently get bouts of having to steady myself, not as bad as before, but is it like that for you? I get up early and take my son to school, but honestly? I don't do much else. Unless its something I have to. I almost fell asleep at the GP's office last time I was there. I feel the most awake, paradoxically, when I'm laying down. Maybe thats when my BP levels out?

Happy New Year to You, also!!

~Jade


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JadeKelly thread:868231
URL: http://www.dr-bob.org/babble/20081223/msgs/871793.html